


default search action
"Bounding the diameter of a distance regular graph by a function ..."
Hiroshi Suzuki (1991)
- Hiroshi Suzuki:
Bounding the diameter of a distance regular graph by a function ofkd. Graphs Comb. 7(4): 363-375 (1991)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.